MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 VACCESS CT POWER-INJECTABLE IMPLANTABLE PORT, SILICONE, 9.6F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 VACCESS CT POWER-INJECTABLE IMPLANTABLE PORT, SILICONE, 9.6F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number 7496000
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history record is currently being performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.(expiry date: 04/2022).
 
Event or Problem Description
It was reported that during a port placement, the sheath tip allegedly broke.It was further reported that the surgery was delayed and anesthesia extended and patient had bleeding.The patient's current status was unknown.
 
Additional Manufacturer Narrative
H10: manufacturing review: a complaint history review was performed.This is the first complaint reported for this product/lot number combination.Therefore, a device history record review is not required.Investigation summary: the sample was not returned to the manufacturer for evaluation.Therefore, the investigation is inconclusive for the reported broken sheath tip issue.A definitive root cause could not be determined based upon the available information.Labeling review: a review of product labeling documentation (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiry date: 04/2022).H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.
 
Event or Problem Description
It was reported that prior to the port placement, the sheath tip allegedly broke.There was no patient involvement.

Brand Name
VACCESS CT POWER-INJECTABLE IMPLANTABLE PORT, SILICONE, 9.6F
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key11899356
Report Number3006260740-2021-02078
Device Sequence Number1403281
Product Code LJT
UDI-Device Identifier00801741027482
UDI-Public(01)00801741027482
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K072549
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7496000
Device Catalogue Number7496000
Device Lot NumberREET1666
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/05/2021
Supplement Date Received by Manufacturer08/10/2021
Initial Report FDA Received Date05/28/2021
Supplement Report FDA Received Date08/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;